# SDR GTIA050094

- Difficulty date: March 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM C/O 0155770 RT WING L/E 2 EA FORMERS ST APPROX STA 351 CRACKED.  FABRICATED DOUBLER IAW SRM.  HEAT TREATED 2 EA DOUBLER IAW SRM.  TREATED AND PRIMED INSTALLED REPAIR DOUBLER IAW SRM.  LP NR 01476783. (K)
